# SDR C2XA08ON146

- Difficulty date: June 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 6,059 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - WHILE PERFORMING ROUTINE CHECK INSPECTION ON CENTER CEILING, FWD EMERGENCY EXIT LIGHT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FWD EMERGENCY CEILING EXIT LIGHT SIGN.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASE TO RETURN TO SERVICE.  (S)
